# SDR UPS97822562

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561537273
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONGERON 31R, FS 1450 FINGER DOUBLER IS CORRODED.  REMOVED, FABRICATED AND INSTALLED DOUBLER IAW DWG 5615372 AND SRM 51-1-21.
